Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 360, NWS Norman, OK

June 16, 2011Beckham County, Kiowa County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2011, 7:04 PM CDT for Beckham County, Kiowa County, Washita County, Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 7:04 PM CDT (00:04 UTC)
Expired
Jun 16, 2011, 8:00 PM CDT
In force
56 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Beckham County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 93 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:11 PM CDTHAIL 1.25Retrop, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2259 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
2010 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
412 m²/s²
Significant tornado parameter
0.0
Supercell composite
19.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WUUS54 KOUN 170004
SVROUN
OKC009-075-149-170100-
/O.NEW.KOUN.SV.W.0360.110617T0004Z-110617T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
  EASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
  SOUTHWESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...

* UNTIL 800 PM CDT

* AT 704 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM NEAR RETROP...MOVING EAST AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE CLOUD CHIEF...CORDELL...DILL
  CITY...GOTEBO...RETROP...ROCKY AND SENTINEL.

LAT...LON 3522 9944 3537 9884 3502 9882 3506 9936
TIME...MOT...LOC 0004Z 257DEG 20KT 3513 9936

$$
WR
3 follow-up statements
992 
WWUS54 KOUN 170022
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT THU JUN 16 2011

OKC009-170032-
/O.CAN.KOUN.SV.W.0360.000000T0000Z-110617T0100Z/
BECKHAM OK-
722 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
BECKHAM COUNTY...

LAT...LON 3510 9933 3524 9934 3537 9884 3502 9882
TIME...MOT...LOC 0022Z 255DEG 24KT 3517 9920

$$

OKC075-149-170100-
/O.CON.KOUN.SV.W.0360.000000T0000Z-110617T0100Z/
WASHITA OK-KIOWA OK-
722 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN KIOWA AND SOUTHWESTERN WASHITA COUNTIES...

AT 722 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES WEST OF SENTINEL...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE CLOUD CHIEF...CORDELL...DILL
  CITY...GOTEBO...ROCKY AND SENTINEL.

LAT...LON 3510 9933 3524 9934 3537 9884 3502 9882
TIME...MOT...LOC 0022Z 255DEG 24KT 3517 9920

$$
WR
902 
WWUS54 KOUN 170033
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT THU JUN 16 2011

OKC075-149-170100-
/O.CON.KOUN.SV.W.0360.000000T0000Z-110617T0100Z/
WASHITA OK-KIOWA OK-
733 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN KIOWA AND CENTRAL WASHITA COUNTIES...

AT 733 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR SENTINEL...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE CLOUD CHIEF...CORDELL...DILL
  CITY...GOTEBO...ROCKY AND SENTINEL.

LAT...LON 3513 9921 3527 9924 3537 9884 3502 9882
TIME...MOT...LOC 0033Z 255DEG 24KT 3519 9911

$$
WR
603 
WWUS54 KOUN 170039
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT THU JUN 16 2011

OKC075-149-170100-
/O.CON.KOUN.SV.W.0360.000000T0000Z-110617T0100Z/
WASHITA OK-KIOWA OK-
739 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN KIOWA AND CENTRAL WASHITA COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES NORTHEAST OF ROCKY...MOVING EAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE CLOUD CHIEF...CORDELL...DILL
  CITY...GOTEBO...ROCKY AND SENTINEL.

LAT...LON 3513 9920 3528 9918 3537 9884 3502 9882
TIME...MOT...LOC 0039Z 259DEG 36KT 3519 9897

$$
WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:30 PM CDT, 34 minutes earlier.

Area forecast discussion, Jun 16, 6:30 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT THU JUN 16 2011

.AVIATION...
SCT TSTMS HAVE DEVELOPED ALONG THE DRYLINE NEAR THE TX BORDER. THESE
STORMS MAY MOVE INTO WRN SITES WITHIN THE FIRST COUPLE HOURS OF THE
VALID TIME AND WILL INCLUDE TEMPO GROUPS FOR THOSE SITES. OUTFLOW
BOUNDARY FROM STORMS EARLIER TODAY EXTENDS FROM CNTRL OK INTO SW KS.
NOT MUCH ACTIVITY ALONG THIS BOUNDARY THIS EVENING...HOWEVER STORMS
OVER SW/SCNTRL KS MAY CONGEAL INTO A COMPLEX LATER THIS
EVENING...POSSIBLY MOVING INTO NRN OK LATER TONIGHT AND WILL INCLUDE
AT KPNC. OTRW...VFR CONDITIONS WILL PREVAIL WITH STRONG S/SE
WINDS.

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT THU JUN 16 2011/

.DISCUSSION...
AN OUTFLOW BOUNDARY FROM CHEROKEE...TO ENID...TO NEAR CHANDLER
WILL DRIFT A LITTLE FARTHER TO THE SOUTHWEST THIS
AFTERNOON...PROBABLY TO ALVA...KINGFISHER...AND EASTERN OKLAHOMA
CITY...IF NOT A BIT MORE TO THE SOUTHWEST. THIS BOUNDARY IS
ASSOCIATED WITH THE MCS NOW LOCATED OVER NORTHEAST
OKLAHOMA...WHICH IS MOVING SOUTHEAST AND BEGINNING TO WEAKEN.
MEANWHILE...STORMS ARE EXPECTED TO DEVELOP SHORTLY ALONG THE
DRYLINE OVER THE TEXAS PANHANDLE. THE PANHANDLE STORMS ARE
FORECAST TO MOVE EAST- NORTHEAST INTO WESTERN OKLAHOMA...AND
POSSIBLY WESTERN NORTH TEXAS. STORMS IN THE NORTH PART OF THAT
AREA MAY INTERACT WITH THE OUTFLOW BOUNDARY LATER THIS
EVENING...WHICH WOULD SERVE TO SUSTAIN THEM WELL PAST SUNSET. WE
WILL HAVE HIGHER POPS IN THE NORTH AS A RESULT.

EXPECTATIONS BEYOND TONIGHT REMAIN ESSENTIALLY UNCHANGED...SO THE
REMAINDER OF THE FORECAST IS LIKEWISE ESSENTIALLY UNCHANGED.
EXPECT DAILY SCATTERED STORMS NEAR THE DRYLINE...UNTIL A MORE
SIGNIFICANT UPPER WAVE APPROACHES MONDAY NIGHT INTO
WEDNESDAY...BRINGING A HIGHER CHANCE OF STRONG THUNDERSTORMS TO
THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75  97  75  99 /  20  10  20  20
HOBART OK         74 105  75 105 /  30  10  10  10
WICHITA FALLS TX  76 105  77 105 /  20  10  20  20
GAGE OK           68 105  68 106 /  40   0  10   0
PONCA CITY OK     73  97  76  98 /  40  10  20  10
DURANT OK         76  94  75  93 /  10   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ004-009-010-
     014>017-021>023-033>036.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ004-009-014-
     021-033-034-036-037.

TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ083.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

02/23
Hazardous weather outlook, Jun 16, 11:53 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1153 AM CDT THU JUN 16 2011

OKZ004>048-050>052-TXZ083>090-171000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1153 AM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND WEST AND NORTH OF A
LINE EXTENDING FROM BENJAMIN AND VERNON TEXAS... TO NEAR LAWTON AND
CHICKASHA... TO NEAR HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH
2 AM.

IMPACTS...
DAMAGING WIND GUSTS OF 60 TO 70 MPH AND HAIL THE SIZE OF GOLFBALLS
OR SLIGHTLY LARGER.

RECOMMENDED ACTIONS...STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT
PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS LATE TODAY AND TONIGHT.

DISCUSSION...
A FEW STRONG STORMS MAY AFFECT PORTIONS OF NORTH CENTRAL OKLAHOMA
EARLY THIS AFTERNOON. THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY
WINDS.

ADDITIONAL THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON ACROSS FAR
WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS NEAR A DRYLINE.
THESE STORMS WILL BE IN AN ENVIRONMENT THAT WILL SUPPORT DAMAGING
WIND GUSTS AND ALSO VERY LARGE HAIL. IF STORMS DEVELOP...THEY WILL
LIKELY MOVE TOWARD THE EAST AND NORTHEAST INTO NORTH-CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT.

A WARM FRONT OR OUTFLOW BOUNDARY IS ALSO EXPECTED TO EXTEND FROM
NORTHWEST TO SOUTHEAST ACROSS PORTIONS OF NORTHERN OKLAHOMA THIS
AFTERNOON. THIS BOUNDARY MAY ALSO BE A FOCUS FOR THUNDERSTORM
DEVELOPMENT LATER TODAY AND THIS EVENING. IF THESE STORMS DEVELOP...
A FEW MAY ALSO BECOME SEVERE... PRODUCING STRONG WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
WILDFIRE POTENTIAL WILL BE VERY HIGH OR EXTREME IN AREAS WHERE VERY
DRY OR PARTIALLY DORMANT VEGETATION EXISTS DUE TO THE DROUGHT. A RED
FLAG WARNING IS IN EFFECT TODAY FOR FAR WESTERN OKLAHOMA AND
ADJACENT PARTS OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
A DIFFUSE DRYLINE...EXTENDING FROM WESTERN NORTH TEXAS THROUGH
WESTERN AND CENTRAL OKLAHOMA...MAY BE A FOCUS FOR ISOLATED AFTERNOON
AND EVENING THUNDERSTORMS THROUGH THE WEEKEND. IF ANY STORM CAN
DEVELOP...DAMAGING WIND GUSTS WILL BE POSSIBLE. MORE ORGANIZED
THUNDERSTORM ACTIVITY IS EXPECTED BEGINNING MONDAY NIGHT AS A COLD
FRONT AND UPPER STORM SYSTEM MOVE INTO THE REGION. SOME OF THE
STORMS NEXT WEEK WILL BE SEVERE.

OTHER HAZARDOUS WEATHER...
WILDFIRES WILL REMAIN A CONCERN AT LEAST THROUGH THE WEEKEND ACROSS
AREAS HARDEST HIT BY LONG TERM DROUGHT...PRIMARILY OVER WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY.

MAXWELL

In the hours before

Special weather statement, Jun 16, 2:50 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT THU JUN 16 2011

OKZ008-162015-
KAY OK-
250 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

AT 251 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTHEAST OF KILDARE TO 3 MILES SOUTHWEST OF PONCA CITY...
MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3693 9674 3679 9674 3678 9675 3678 9677
      3675 9682 3675 9689 3669 9694 3670 9704
      3669 9706 3661 9705 3661 9728 3695 9698

..SPEG.
Special weather statement, Jun 16, 5:27 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT THU JUN 16 2011

OKZ021-033-034-162245-
BECKHAM OK-GREER OK-HARMON OK-
527 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER AND HARMON
COUNTIES.

AT 527 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
MADGE...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3515 10000 3535 9944 3511 9940 3497 9937
      3486 9997 3505 10001

WR
Special weather statement, Jun 16, 5:46 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT THU JUN 16 2011

OKZ033-034-162315-
GREER OK-HARMON OK-
546 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.

AT 546 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
HOLLIS...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3479 10001 3492 9963 3476 9956 3459 10000
      3460 10000

WR
Special weather statement, Jun 16, 6:21 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT THU JUN 16 2011

OKZ021-162345-
BECKHAM OK-
621 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

AT 621 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
DELHI...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3536 9937 3515 9937 3512 9936 3511 9955
      3512 9966 3511 9983

WR
Special weather statement, Jun 16, 6:41 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT THU JUN 16 2011

OKZ021-022-034-035-170015-
BECKHAM OK-WASHITA OK-KIOWA OK-GREER OK-
641 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER...KIOWA AND
WASHITA COUNTIES.

AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
CARTER...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3532 9915 3510 9908 3507 9953 3518 9965

WR
Local storm report, Jun 16, 6:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             9 NNE HOLLIS            34.81N 99.85W
06/16/2011  E1.75 INCH       HARMON             OK   PUBLIC

&&

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:20 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman55 min
Jun 16, 8:11 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman64 min
Jun 16, 8:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman62 min
Jun 16, 9:19 PM CDTSpecial Weather StatementOUNAlfalfa26 min
Jun 16, 9:35 PM CDTSpecial Weather StatementOUNJefferson, Stephens40 min
Jun 16, 9:50 PM CDTHigh Wind WarningOUNComanche, Cotton, Grady, Jefferson, Stephens86 min
Jun 16, 9:54 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman51 min
Jun 16, 10:14 PM CDTSpecial Weather StatementOUNGrant31 min
Jun 16, 10:38 PM CDTSpecial Weather StatementOUNKay37 min
Jun 16, 11:43 PM CDTSpecial Weather StatementOUNKay32 min
Jun 17, 12:37 AM CDTSpecial Weather StatementOUNKay38 min
Jun 17, 1:03 AM CDTSpecial Weather StatementOUNKay27 min
Jun 17, 1:30 AM CDTSpecial Weather StatementOUNKay30 min
Jun 17, 1:53 AM CDTSpecial Weather StatementOUNKay22 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.